# SDR YENA2023100301181

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 64,797 hours, 23,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 834 IN FRAME SEGMENTS 1, CRACK L = 0.095 INCH APPROX IN PASSENGER CABIN; (RESOLVED ON W/O: 1265460 TASKCARD: NR-00004 ) REF AE W/O# 2023 274/1 N/R# 2023-526564. ACCOMPLISHED REINFORCEMENT DOOR STRUCTURE MODIFICATION ON EMERGENCY EXIT DOOR 834 IAW EC # A320-52-1144, REMOVED AND REPLACED SEGMENTS IAW A320 SRM 51-72-11 AND SRM A320 51-42-11. ACCOMPLISHED BY AE TECH# 8619318.
